# SDR SWAA102291

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 55,413 hours, 46,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419165
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT WING UPPER SKIN CRACKED AT STA RSS 238.  REPAIRED SKIN PER ER.
